Catalog Home Page

Multipliers of Lipschitz spaces on zero dimensional groups

Bloom, W.R. (1981) Multipliers of Lipschitz spaces on zero dimensional groups. Mathematische Zeitschrift, 176 (4). pp. 485-488.

Link to Published Version: http://dx.doi.org/10.1007/BF01214758
*Subscription may be required
Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer-Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/20885
Item Control Page Item Control Page